# SDR SIMA20190508005

- Difficulty date: May 8, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 36,367 hours, 31,952 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Failed
- Location: Smoke Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING APU/BAGGAGE FIRE AND SMOKE TEST CARGO LIGHT FAILED TO ILLUMINATE. C/A-REFER WORK PERFORMED ON TURNOVER THIS NRWC. RAR RELAY K0438 IAW SWPM 20-13-03. DID NOT FIX. RAR RELAY K0625 IAW SWPM 20-13-03. DID NOT FIX. RAR RELAY K0630 IAW SWPM 20-13-03. OPS CHECK GOOD IAW AMM 26-10-00. SLEEVE P/N D-103-31; SPLICE BUTT P/N D436-37; RELAY P/N M83536/6-022M; RELAY 4 PDT P/N M83536/31-6002P.
